Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: new need answers please blg

Posted by pedr on May 5, 2002, at 3:30:25

In reply to new need answers please, posted by blg on May 4, 2002, at 21:46:48

=> If 35mg is doing this already what the heck will 75mg do to me??? Should I ask to go on Prozac or Adavant..low doses of course?

Blg, I'm afraid that no one can answer that with any real certainty. From researching PB on people's reactions to Effexor, I've seen just about every everything - short, painless start up, nausea for weeks, headaches, sleep disturbance and so on. Bottom line is that you could feel dodgy for a week or not stop feeling dodgy the whole time you take effexor. In my experience, if you're still getting unacceptable side-effects after a month then jack it in. That's just my opinion though - I'm sure others think differently.
HTH & Good luck!
pete


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pedr thread:105094
URL: http://www.dr-bob.org/babble/20020503/msgs/105120.html